# SDR FDEA202012013011

- Difficulty date: December 1, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 76,969 hours, 30,018 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AGING AIRCRAFT INSPECTION FOUND LT OUTBOARD AFT FLAP LOWER INBOARD SKIN TO BE DELAMINATED.  REMOVED FINISH, EVALUATED, REMOVED DAMAGE, AND REPAIRED LT OUTBOARD AFT FLAP, IAW B757 SRM 57-53-01-2R TABLE 2, 51-70-04-0G PARA 4A-I.  MAJOR REPAIR.
